# SDR AALA980527

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 840-879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEAT TRACK NR 6 CORRODED UNDER GALLEY 840-850.  REPLACED SECTION OF SEAT TRACK FROM STATION 735-879 PER SRM 53-70-00.  (M)
